Open Access System for Information Sharing

Login Library

 

Article
Cited 27 time in webofscience Cited 0 time in scopus
Metadata Downloads

Regularity of solutions to the Navier-Stokes equations for compressible barotropic flows on a polygon

Title
Regularity of solutions to the Navier-Stokes equations for compressible barotropic flows on a polygon
Authors
Kweon, JRKellogg, RB
POSTECH Authors
Kweon, JR
Date Issued
2002-01
Publisher
SPRINGER-VERLAG
Keywords
INFLOW BOUNDARY-CONDITION; DOMAIN
URI
https://oasis.postech.ac.kr/handle/2014.oak/29839
DOI
10.1007/S00205020019
ISSN
0003-9527
Article Type
Article
Citation
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 163, no. 1, page. 35 - 64, 2002-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

권재용KWEON, JAE RYONG
Dept of Mathematics
Read more

Views & Downloads

Browse